# SDR LR7A08075

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,961 hours, 25,591 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part serial: NSN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC2811, FOUND RT AUX TANK OBD COMPARTMENT FWD LOWER RIB CAP CRACK AT RADIUS CWS141.  REPAIR ACCOMPLISHED IAW LAC MEA 382-57-08-027.
